Toggle Main Menu Toggle Search

Open Access padlockePrints

Numerical investigation of laminar Rayleigh-Bénard convection of power-law fluids in square cross-sectional cylindrical annular enclosures

Lookup NU author(s): Sahin Yigit, Professor Nilanjan ChakrabortyORCiD



This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).

Publication metadata

Author(s): Yigit S, McRoberts C, Chakraborty N

Publication type: Article

Publication status: Published

Journal: International Communications of Heat and Mass Transfer

Year: 2016

Volume: 78

Pages: 112-120

Print publication date: 01/11/2016

Online publication date: 07/09/2016

Acceptance date: 04/08/2016

Date deposited: 05/08/2016

ISSN (print): 0735-1933

ISSN (electronic): 1879-0178

Publisher: Pergamon Press


DOI: 10.1016/j.icheatmasstransfer.2016.08.025


Altmetrics provided by Altmetric